# SDR I06B20090501FM

- Difficulty date: April 30, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N926FM
- Make and model: Emb EMB-135ER
- Aircraft serial: 145466
- Aircraft time: 8,053 hours, 8,352 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Inactive
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON CLIMB OUT, THROUGH APPROX 17,000, FLT ATTENDANT REPORTED THAT WHEN THE PC-POWER SYSTEM WAS TURNED ON, 1 PASSENGER MOMENTARILY SMELLED A FAINT ODOR, WHICH CAME & WENT QUICKLY, SMELLING LIKE ELECTRICAL SMOKE.  NO OTHER PASSENGER IN THE AREA NOTED THE ODOR, NOR DID THE FLT ATTENDANT.  AS A PRECAUTION, PC-POWER SYSTEM TURNED OFF.  QRH PROCEDURES REVIEWED REGARDING SMOKE/ODOR IN CABIN, NO FURTHER ACTION REQUIRED.  NO FURTHER ISSUES NOTED DURING FLT.   MX POWERED UP ACFT ELECTRICAL SYS & OBSERVED FOR 1 HOUR.  ALL INTERIOR SYS OPS NORMAL, NO ODORS NOTED.  MULTIPLE OPS CHECKS OF PC-POWER SYS REVEALED SEATS 7BC DID NOT POWER UP & TEST PROPERLY.  ENTIRE PC-POWER SYS PLACED ON MEL 25-60-02, PLACARDS AFFIXED & CIRCUIT BREAKERS PULLED & COLLARED.  R & R ISPC IN ROW 7BC.  INSPECTED WIRING & FOUND NO DEFECTS.  SYS OPS FOR A TOTAL OF 1 HOUR 45 MINUTES WITH NO DEFECTS NOTED.  AMM TASK 24-20-05-400-801-A SYS HAS BEEN REACTIVATED, CB RESET & PLACARDS REMOVED.  CLEARED MEL 25-60-02.
